# SDR 04FDEA01869

- Difficulty date: June 28, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 13,319 hours, 7,005 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: H

## Discrepancy

IN LEVEL FLT, CRUISE AT FL310, GREEN HYD SYS LOW LEVEL OCCURRED.  BOTH OVERHEAD QTY AND ECAM INDICATED RED DOT.  QRH ACTIONS DIRECTED MANUAL LANDING GEAR  EXTENSION.  NORMAL LANDING.  GEAR PINNED FOR TOW-IN AFTER LANDING.  GREEN PUMPS TURNED OFF AT 3250 PSI.  FOUND LEFT NOTCH FLAP ACT T-FITTING LEAKING AT PACKING ON AFT TEE.  REPLACED PACKING ON AFT L/NOTCH FLAP TEE PER SMP.  LEAK CHECK GOOD.  RESET LANDING GEAR FREE FALL EXTENSION PER 32-33-00-2.  SECURED ALL PANELS, GEAR DOORS.
